Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

January 27, 2016Broward County, Florida

NWS Miami, FL issued this special weather statement at Jan 27, 2016, 11:49 AM EST for Broward County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 27, 2016, 11:49 AM EST (16:49 UTC)
Expired
Jan 27, 2016, 12:45 PM EST
In force
56 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 84 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

239 
WWUS82 KMFL 271649
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1149 AM EST WED JAN 27 2016
 
FLZ067-068-071-072-168-172-271745-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
1149 AM EST WED JAN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 1245 PM EST...

* AT 1148 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM WITH POSSIBLE ROTATION...CAPABLE OF PRODUCING A FUNNEL
  CLOUD 10 MILES NORTH OF INTERSECTION I-75 AND U.S. 27...OR 13 MILES
  WEST OF CORAL SPRINGS...MOVING NORTHEAST AT 20 MPH.

* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...BOCA RATON...DEERFIELD BEACH...DELRAY BEACH...
  COCONUT CREEK...PARKLAND...BOCA DEL MAR...LOXAHATCHEE NWR...GODFREY
  ROAD...HAMPTONS AT BOCA RATON...KINGS POINT...MISSION BAY...BOCA
  POINTE...WHISPER WALK...ABERDEEN...BOCA WEST...BOCA RATON
  EQUESTRIAN...MORIKAMI PARK...RAMBLEWOOD EAST AND HILLSBORO PINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2630 8008 2622 8050 2634 8061 2661 8016
TIME...MOT...LOC 1648Z 239DEG 18KT 2630 8048 

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jan 27, 11:17 AM EST, 32 minutes earlier.

Area forecast discussion, Jan 27, 11:17 AM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1117 AM EST WED JAN 27 2016

.UPDATE...LINE OF STRONG STORMS THAT MOVED ACROSS SOUTH FLORIDA
EARLY THIS MORNING HAS BECOME MORE EAST WEST ORIENTED WITH TIME,
NOW STRETCHING FROM NAPLES TO FORT LAUDERDALE.

ATMOSPHERE ACROSS THE REGION IS VERY MOIST WITH THE MORNING
SOUNDING AT MFL AT NEARLY 2", WHICH IS 2-3 STANDARD DEVIATIONS
ABOVE NORMAL FOR THIS TIME OF YEAR. SURFACE DEWPOINTS ARE ALSO IN
THE UPPER 60S AND LOW 70S. CLOUD COVER AND ONGOING PRECIP ARE
LIMITING OVERALL INSTABILITY.

SOUTH OF THIS LINE, BREAKS IN THE CLOUDS ACROSS SOUTHERN BROWARD
AND MIAMI-DADE COUNTIES WILL CONTRIBUTE TO ADDITIONAL INSTABILITY
AND WILL HAVE TO WATCH FOR ADDITIONAL INDIVIDUAL CONVECTIVE
DEVELOPMENT WITHIN THIS AREA.

ACROSS THE REGION, WIND SHEAR STILL REMAINS FAVORABLE FOR ROTATION
AND POSSIBLE TORNADIC DEVELOPMENT WITH ANY STORMS. /ALM

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  67  80  61 / 100  80  80  70
FORT LAUDERDALE  79  67  80  61 /  80  70  70  60
MIAMI            80  69  80  62 /  70  70  70  60
NAPLES           77  69  74  59 / 100  70  90  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR FLZ168-172-
     173.

AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ630-651-
     671.

     SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR AMZ650-670.

GM...NONE.
&&
Hazardous weather outlook, Jan 27, 6:50 AM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
650 AM EST WED JAN 27 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
280000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
650 AM EST WED JAN 27 2016

...MARGINAL RISK OF SEVERE WEATHER TODAY AND TONIGHT...
...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL
CONTINUE ACROSS SOUTH FLORIDA TODAY AND TONIGHT. THE MAIN THREATS
WILL BE CLOUD TO GROUND LIGHTNING. A FEW STRONGER STORMS WITH
DAMAGING WINDS AND ISOLATED TORNADOES CANNOT BE RULED OUT. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE.

TORNADOES: ISOLATED TORNADOES WILL BE POSSIBLE WITH STRONGER
STORMS ACROSS SOUTH FLORIDA TODAY AND TONIGHT.

WATERSPOUTS: ISOLATED WATERSPOUTS AREA POSSIBLE ACROSS ALL THE
SOUTH WATERS FLORIDA TODAY AND TONIGHT.

WIND: A FEW STRONGER STORMS MAY PRODUCE DAMAGING WIND GUSTS TO
NEAR 60 MPH. SUSTAINED WINDS TO NEAR 25 MPH ARE POSSIBLE ACROSS
THE ATLANTIC WATERS TODAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR
THE ATLANTIC WATERS.

FLOODING: THERE IS A SLIGHT RISK OF MINOR URBAN TYPE FLOODING
ACROSS THE REGION TODAY, ESPECIALLY IN AREAS WITH POOR DRAINAGE.

RIP CURRENTS: THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG
THE ATLANTIC COAST BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS SOUTH
FLORIDA THURSDAY WITH A FEW STRONG TO SEVERE STORMS POSSIBLE,
ALONG WITH AN ELEVATED THREAT FOR HEAVY RAINFALL AND FLOODING. A
STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THURSDAY NIGHT
AND FRIDAY MORNING, BRINGING DETERIORATING CONDITIONS ACROSS THE
COASTAL WATERS AND LOW WIND CHILLS TO THE NORTHWEST INTERIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Jan 27, 10:53 AM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1053 AM EST WED JAN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TORNADO          2 SE COCONUT CREEK      26.24N  80.17W
01/27/2016                   BROWARD            FL   EMERGENCY MNGR

            *** 1 INJ *** REPORTS FROM MULTIPLE SOURCES OF DAMAGE
            FROM AN APPARENT TORNADO IN THE WYNMOOR BROWARD COLLEGE
            NORTH CAMPUS AREAS. A FEW CARS LIFTED AND FLIPPED
            OVER... SEVERAL TREES UPROOTED AS WELL AS POSSIBLE
            STRUCTURAL DAMAGE TO AN APARTMENT BUILDING IN THE
            WYNMOOR COMMUNITY. TRACTOR-TRAILER FLIPPED OVER ON
            TURNPIKE NEAR COCONUT CREEK PARKWAY IN SAME AREA. AT
            LEAST ONE PERSON TRANSPORTED TO HOSPITAL WITH NON-LIFE
            THREATENING INJURIES.

&&

EVENT NUMBER MFL1600126

MOLLEDA
Local storm report, Jan 27, 11:06 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1106 AM EST WED JAN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     WATER SPOUT      2 ESE BOCA RATON        26.35N  80.06W
01/27/2016                   AMZ650             FL   TRAINED SPOTTER

            WATERSPOUT OBSERVED LESS THAN A MILE OFFSHORE BOCA
            RATON... MOVING NNE.

&&

EVENT NUMBER MFL1600127

MOLLEDA
Local storm report, Jan 27, 11:33 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1133 AM EST WED JAN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TORNADO          13 NW WESTON            26.26N  80.52W
01/27/2016                   BROWARD            FL   NWS EMPLOYEE

            LIKELY DEBRIS SIGNATURE OBSERVED ON MIAMI DOPPLER RADAR
            KAMX FROM 1113 AM TO 1120 AM IN ASSOCIATION WITH
            ROTATING STORM IN EVERGLADES OF NORTHERN BROWARD COUNTY.

&&

EVENT NUMBER MFL1600128

MOLLEDA
Special weather statement, Jan 27, 11:35 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1135 AM EST WED JAN 27 2016

FLZ069-070-271715-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
1135 AM EST WED JAN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR SOUTH CENTRAL COLLIER COUNTY UNTIL
1215 PM EST...

* AT 1135 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 7 MILES WEST
  OF EVERGLADES CITY...MOVING NORTHEAST AT 25 MPH.

* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  OCHOPEE...EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION
  ISLAND...COPELAND...BIG CYPRESS NATIONAL PRESERVE...DEEP LAKE AND
  JEROME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2610 8132 2589 8114 2582 8132 2580 8133
      2582 8136 2581 8136 2585 8139 2587 8142
      2586 8147 2588 8146 2589 8148 2589 8151
      2587 8150 2585 8153 2589 8154 2590 8151
      2591 8152 2589 8156 2589 8157
TIME...MOT...LOC 1634Z 233DEG 21KT 2583 8150

DD
Local storm report, Jan 27, 11:39 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1139 AM EST WED JAN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TORNADO          2 SE COCONUT CREEK      26.25N  80.16W
01/27/2016                   BROWARD            FL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN INDUSTRIAL PARK AT 1700
            BLOCK OF BLOUNT ROAD IN POMPANO BEACH. MEDIA REPORTS
            ALSO SHOW VEHICLE DAMAGE IN THIS AREA.

&&

EVENT NUMBER MFL1600129

MOLLEDA
Special weather statement, Jan 27, 11:49 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1149 AM EST WED JAN 27 2016

FLZ067-068-071-072-168-172-271745-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
1149 AM EST WED JAN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 1245 PM EST...

* AT 1148 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM WITH POSSIBLE ROTATION...CAPABLE OF PRODUCING A FUNNEL
  CLOUD 10 MILES NORTH OF INTERSECTION I-75 AND U.S. 27...OR 13 MILES
  WEST OF CORAL SPRINGS...MOVING NORTHEAST AT 20 MPH.

* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...BOCA RATON...DEERFIELD BEACH...DELRAY BEACH...
  COCONUT CREEK...PARKLAND...BOCA DEL MAR...LOXAHATCHEE NWR...GODFREY
  ROAD...HAMPTONS AT BOCA RATON...KINGS POINT...MISSION BAY...BOCA
  POINTE...WHISPER WALK...ABERDEEN...BOCA WEST...BOCA RATON
  EQUESTRIAN...MORIKAMI PARK...RAMBLEWOOD EAST AND HILLSBORO PINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2630 8008 2622 8050 2634 8061 2661 8016
TIME...MOT...LOC 1648Z 239DEG 18KT 2630 8048

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 3:52 AM ESTSpecial Weather StatementMFLCollier38 min
Jan 27, 4:08 AM ESTSmall Craft AdvisoryMFL15 hr
Jan 27, 4:27 AM ESTSpecial Weather StatementMFLCollier48 min
Jan 27, 4:38 AM ESTSpecial Marine WarningMFL37 min
Jan 27, 4:48 AM ESTSpecial Marine WarningMFL27 min
Jan 27, 5:02 AM ESTSpecial Weather StatementMFLCollier43 min
Jan 27, 5:14 AM ESTSpecial Marine WarningMFL31 min
Jan 27, 5:17 AM ESTTornado WarningMFLCollier, Monroe28 min
Jan 27, 5:24 AM ESTSpecial Weather StatementMFLCollier, Hendry51 min
Jan 27, 5:38 AM ESTSpecial Weather StatementMFLMonroe37 min
Jan 27, 5:42 AM ESTSpecial Marine WarningMFL48 min
Jan 27, 5:45 AM ESTTornado WarningMFLCollier, Monroe30 min
Jan 27, 5:57 AM ESTSpecial Weather StatementMFLCollier48 min
Jan 27, 6:15 AM ESTTornado WarningMFLMonroe30 min
Jan 27, 6:26 AM ESTSpecial Weather StatementMFLBroward49 min
Jan 27, 6:36 AM ESTSpecial Marine WarningMFL24 min
Jan 27, 6:51 AM ESTSpecial Weather StatementMFLMonroe39 min
Jan 27, 7:17 AM ESTSpecial Weather StatementMFLBroward, Palm Beach43 min
Jan 27, 7:56 AM ESTSpecial Weather StatementMFLBroward, Palm Beach49 min
Jan 27, 8:04 AM ESTSpecial Marine WarningMFL41 min
Jan 27, 8:29 AM ESTSevere Thunderstorm WarningMFLPalm Beach31 min
Jan 27, 8:48 AM ESTSpecial Marine WarningMFL57 min
Jan 27, 8:49 AM ESTTornado WarningMFLPalm Beach26 min
Jan 27, 9:00 AM ESTSpecial Weather StatementMFLBroward45 min
Jan 27, 9:20 AM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach25 min
Jan 27, 9:27 AM ESTTornado WarningMFLBroward, Palm Beach33 min
Jan 27, 9:51 AM ESTSpecial Marine WarningMFL54 min
Jan 27, 10:17 AM ESTSpecial Weather StatementMFLBroward58 min
Jan 27, 10:22 AM ESTSpecial Weather StatementMFLBroward53 min
Jan 27, 10:23 AM ESTSpecial Marine WarningMFL37 min
Jan 27, 10:32 AM ESTSpecial Weather StatementMFLBroward43 min
Jan 27, 10:43 AM ESTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jan 27, 10:47 AM ESTSpecial Marine WarningMFL58 min
Jan 27, 10:48 AM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach42 min
Jan 27, 11:08 AM ESTSpecial Marine WarningMFL37 min
Jan 27, 11:15 AM ESTTornado WarningMFLBroward, Palm Beach30 min
Jan 27, 11:17 AM ESTAreal Flood AdvisoryMFLCollier3 hr
Jan 27, 11:35 AM ESTSpecial Weather StatementMFLCollier40 min
Jan 27, 11:46 AM ESTSevere Thunderstorm WarningMFLCollier29 min
Jan 27, 11:55 AM ESTTornado WarningMFLCollier35 min
Jan 27, 11:56 AM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach34 min
Jan 27, 12:01 PM ESTSpecial Marine WarningMFL89 min
Jan 27, 12:10 PM ESTSpecial Weather StatementMFLBroward50 min
Jan 27, 12:16 PM ESTSpecial Weather StatementMFLCollier44 min
Jan 27, 12:46 PM ESTSpecial Weather StatementMFLHendry59 min
Jan 27, 1:22 PM ESTSpecial Marine WarningMFL83 min
Jan 27, 1:25 PM ESTSevere Thunderstorm WarningMFLBroward35 min
Jan 27, 1:33 PM ESTSpecial Weather StatementMFLBroward, Palm Beach57 min
Jan 27, 1:39 PM ESTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jan 27, 2:01 PM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach29 min
Jan 27, 2:36 PM ESTSpecial Weather StatementMFLBroward39 min
Jan 27, 2:45 PM ESTSpecial Marine WarningMFL90 min
Jan 27, 2:51 PM ESTSpecial Weather StatementMFLBroward54 min
Jan 27, 3:16 PM ESTSpecial Marine WarningMFL89 min
Jan 27, 3:19 PM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach26 min
Jan 27, 3:22 PM ESTSpecial Weather StatementMFLBroward38 min
Jan 27, 3:29 PM ESTSpecial Marine WarningMFL46 min
Jan 27, 3:40 PM ESTSpecial Weather StatementMFLBroward65 min
Jan 27, 4:10 PM ESTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jan 27, 4:12 PM ESTSpecial Marine WarningMFL93 min
Jan 27, 4:16 PM ESTSpecial Marine WarningMFL44 min
Jan 27, 4:18 PM ESTSpecial Weather StatementMFLBroward27 min
Jan 27, 4:31 PM ESTSpecial Marine WarningMFL44 min
Jan 27, 4:34 PM ESTSpecial Marine WarningMFL56 min
Jan 27, 4:53 PM ESTSpecial Weather StatementMFLCollier52 min
Jan 27, 4:55 PM ESTSpecial Marine WarningMFL50 min
Jan 27, 5:04 PM ESTAreal Flood AdvisoryMFLCollier3 hr
Jan 27, 5:23 PM ESTSpecial Marine WarningMFL52 min
Jan 27, 6:04 PM ESTSpecial Weather StatementMFLCollier56 min
Jan 27, 6:18 PM ESTSpecial Marine WarningMFL57 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.